# SDR QXEA0000111

- Difficulty date: December 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 22293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRAME 22293 IS CRACKED BETWEEN STRINGER 21 AND 21A.  REPAIRED IAW FOKKER SRM 51-31-01 AND HORIZON AIR EA 4-53-945.
